# SDR DLL10951797

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corrosion
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG TRUNNION FWD/AFT LUG FACE HAS LIGHT CORROSION.  SPOT FACED 019 DEEP ON FWD FACE AFT LUG OF FWD.  TRUNNION TO REMOVE CORROSION.  REWORK C/W ON R/C 1488 TO 1489, WITHIN LIMITS 57-14-00.
